MAUDE Adverse Event Report: ST PAUL BCI SPECTRO2 20 PULSE OXIMETER; DQA

ST PAUL BCI SPECTRO2 20 PULSE OXIMETER; DQA
Model Number WW1020EN
Medical Device Problem Codes Image Display Error/Artifact (1304); Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a bci spectro2 20 is showing sr err.No additional information.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Other, other text: a manufacturing device history record review was not performed because the results of the complaint investigation do not indicate a problem with the manufacture of the device.No product or photographic evidence were provided to aid in this investigation.As a result, a complaint investigation, product evaluation and problem confirmation cannot be performed.Lacking any additional evidence, this complaint has been closed as unconfirmed.If the product is returned, this complaint will be reopened for further investigation.E4 is unknown, no information provided to date.
 
Additional Manufacturer Narrative
Other text: no product was returned by the customer.As a result, a complaint investigation / product evaluation and problem confirmation cannot be performed.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.

Brand Name
BCI SPECTRO2 20 PULSE OXIMETER
Common Device Name
DQA
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
beaver business park, beaver r
minneapolis, MN 55442
MDR Report Key13585222
Report Number3012307300-2022-03949
Device Sequence Number20254135
Product Code DQA
UDI-Device Identifier30843418000108
UDI-Public30843418000108
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K083705
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWW1020EN
Device Catalogue NumberWW1020EN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2022
Supplement Date Received by Manufacturer09/07/2022
10/05/2022
Initial Report FDA Received Date02/23/2022
Supplement Report FDA Received Date10/04/2022
10/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/11/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown